Jump to content



Photo

Ocular Migraine--Withdrawal?


  • Please log in to reply
2 replies to this topic

#1 jenibee

jenibee

    Member

  • Members
  • PipPip
  • 20 posts

Posted 12 July 2018 - 02:57 PM

Hello!  I have been slowly coming off of Cymbalta (since October, 2017) after using it for almost 20 years.  I took my last bit of Cymbalta on July 3, 2018.  Suddenly, on Tuesday I have started having ocular migraines...about one a day so far.  I can't help but wonder if this could be caused by the Cymbalta.  Does anyone know? I have a call into my eye dr., but still wondering.


#2 fishinghat

fishinghat

    God-like

  • Active Members
  • PipPipPipPipPipPipPipPip
  • 10,239 posts
  • LocationMissouri

Posted 12 July 2018 - 04:55 PM

Welcome Jeni

We have seen many cases of this during withdrawal. It usually lasts 4 to 8 weeks.

A 9 or 10 month withdrawal? Very good. That should make things easier. Please let us know how things go the next few months.

#3 jenibee

jenibee

    Member

  • Members
  • PipPip
  • 20 posts

Posted 12 July 2018 - 05:58 PM

Wow.....very interesting! I thought that might be the case!  These episodes are pretty terrifying, but glad to know it will come to an end.  Thank you so much for the reply and I will keep you posted!





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users